The spherical maximal function on the free two-step nilpotent Lie group

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider here the free two step nilpotent Lie group, provided with the homogeneous Korányi norm; we prove the Lp-boundedness of the maximal function corresponding to the homogeneous unit sphere, for some p.

Original languageEnglish
Pages (from-to)99-118
Number of pages20
JournalMathematica Scandinavica
Volume99
Issue number1
DOIs
Publication statusPublished - 1 Jan 2006

Fingerprint

Nilpotent Lie Group
Spherical Functions
Maximal Function
Unit Sphere
Boundedness
Norm

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The spherical maximal function on the free two-step nilpotent Lie group. / Fischer, Véronique.

In: Mathematica Scandinavica, Vol. 99, No. 1, 01.01.2006, p. 99-118.

Research output: Contribution to journalArticle

@article{1f4c6406c39d4ed480b6c82aadb47659,
title = "The spherical maximal function on the free two-step nilpotent Lie group",
abstract = "We consider here the free two step nilpotent Lie group, provided with the homogeneous Kor{\'a}nyi norm; we prove the Lp-boundedness of the maximal function corresponding to the homogeneous unit sphere, for some p.",
author = "V{\'e}ronique Fischer",
year = "2006",
month = "1",
day = "1",
doi = "10.7146/math.scand.a-15002",
language = "English",
volume = "99",
pages = "99--118",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",
number = "1",

}

TY - JOUR

T1 - The spherical maximal function on the free two-step nilpotent Lie group

AU - Fischer, Véronique

PY - 2006/1/1

Y1 - 2006/1/1

N2 - We consider here the free two step nilpotent Lie group, provided with the homogeneous Korányi norm; we prove the Lp-boundedness of the maximal function corresponding to the homogeneous unit sphere, for some p.

AB - We consider here the free two step nilpotent Lie group, provided with the homogeneous Korányi norm; we prove the Lp-boundedness of the maximal function corresponding to the homogeneous unit sphere, for some p.

UR - http://www.scopus.com/inward/record.url?scp=33845238680&partnerID=8YFLogxK

U2 - 10.7146/math.scand.a-15002

DO - 10.7146/math.scand.a-15002

M3 - Article

VL - 99

SP - 99

EP - 118

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 1

ER -